CaltechAUTHORS
  A Caltech Library Service

Information cascades: Replication and an extension to majority rule and conformity-rewarding institutions

Hung, Angela A. and Plott, Charles R. (2001) Information cascades: Replication and an extension to majority rule and conformity-rewarding institutions. American Economic Review, 91 (5). pp. 1508-1520. ISSN 0002-8282. http://resolver.caltech.edu/CaltechAUTHORS:HUNaer01

[img] PDF - Published Version
See Usage Policy.

307Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:HUNaer01

Abstract

[no abstract]


Item Type:Article
Related URLs:
URLURL TypeDescription
http://www.jstor.org/stable/2677936OtherUNSPECIFIED
Additional Information:Copyright © 2001 AER. We are also deeply appreciative of the collaboration of David Winkler, who developed the software programs and helped extensively with the experiments. We benefited from conversations with Colin Camerer, David Grether, Richard McKelvey, Anthony Ziegelmeyer, and participants at the Economic Science Association meetings in October 1998, as well as comments from the anonymous referees.
Funders:
Funding AgencyGrant Number
National Science FoundationUNSPECIFIED
Laboratory of Experimental Economics and Political ScienceUNSPECIFIED
Subject Keywords:BEHAVIOR; MODEL; FADS
Record Number:CaltechAUTHORS:HUNaer01
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:HUNaer01
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:11442
Collection:CaltechAUTHORS
Deposited By: Lindsay Cleary
Deposited On:16 Aug 2008 23:50
Last Modified:26 Dec 2012 10:14

Repository Staff Only: item control page